Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Experienced a sudden drop in libido. What treatment should be done?

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 2756 Questions
i just got married 10 days back....everything was fine after that but after 2 3 days i experienced a sudden drop in libido not sure why ....i m having healthy diet and all ...its embarrasing to have this just after marriage
Posted Sat, 17 Aug 2013 in Sexual Problems
Answered by Dr. Srikanth Reddy 2 hours later
Thanks for using health care magic for posting your query.
I have gone through your query, and I can understand what you are going through.
The phenomenon that you are experiencing is very common among the newly weds and you are not an exception. It happens due to anxiety to perform sex and due to pressure on performance. Moreover every person has his own capacity to perform sex and how frequently he does it varies from person to person.
You would be interested to know that the frequency of normal sexual encounters among the married people in India is 1-2 times a week and thats it. I am sure during the initial phase of marriage, your frequency might have been much more than this.
What you can do is,take your wife into confidence and take a break of 3-4 days. Or else you may indulge in kissing and fondling but not the insertion part for 3-4 days. Feel comfortable with your partner. Do some creative activity like gardening or cooking together.
This problem will settle down on its own in 7 days time.DO NOT USE OVER THE COUNTER MEDICATIONS FOR INCREASING YOUR ERECTILE STRENGTH.That would do no good to you.
Hope i am able to help you with your query.
Thanks and regards,
Dr. Srikanth Reddy MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor